# SDR SWIA201540811

- Difficulty date: February 19, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N603SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10248
- Aircraft time: 22,804 hours, 16,330 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Dented
- Location: Cargo Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGGAGE BAY DOOR LOWER SEAL RETAINER DENTED ON BOTH FWD AND AFT CORNERS.  C-CHECK, REPAIRED DENTS ON BOTH THE FWD AND AFT CORNERS OF THE FWD BAGGAGE BAY DOOR LOWER SEAL RETAINER IAW REO.
